# SDR A6WA200440109

- Difficulty date: August 5, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Part number: 601R272100321
- Condition: Migrated
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT MLG AFT TRUNNION BUSHING MIGRATED .006 NCH.  REMOVED MIGRATED BUSHING.  REAMED TRUNNION LUG BORE TO 1ST OVERSIZE AND INSTALLED 1ST OVERSIZE BUSHING IAW REO 601R-57-21-003 REV B.  (M)
